RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 145–150 (Mi tvp162)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Convergence of triangular transformations of measures

D. E. Aleksandrova

M. V. Lomonosov Moscow State University

Abstract: We prove that if a Borel probability measure $\mu$ on a countable product of Souslin spaces satisfies a certain condition of atomlessness, then for every Borel probability measure $\nu$ on this product, there exists a triangular mapping $T_{\mu,\nu}$ that takes $\mu$ to $\nu$. It is shown that in the case of metrizable spaces one can choose triangular mappings in such a way that convergence in variation of measures $\mu_n$ to $\mu$ and of measures $\nu_n$ to $\nu$ implies convergence of the mappings $T_{\mu_n,\nu_n}$ to $T_{\mu,\nu}$ in measure $\mu$.

Keywords: triangular mapping, conditional measure, convergence in variation.

DOI: https://doi.org/10.4213/tvp162

Full text: PDF file (827 kB)

English version:
Theory of Probability and its Applications, 2006, 50:1, 113–118

Bibliographic databases:

Received: 01.07.2004

Citation: D. E. Aleksandrova, “Convergence of triangular transformations of measures”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 145–150; Theory Probab. Appl., 50:1 (2006), 113–118

Citation in format AMSBIB
\Bibitem{Ale05}
\by D.~E.~Aleksandrova
\paper Convergence of triangular transformations of measures
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 145--150
\mathnet{http://mi.mathnet.ru/tvp162}
\crossref{https://doi.org/10.4213/tvp162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222742}
\zmath{https://zbmath.org/?q=an:1091.28008}
\elib{http://elibrary.ru/item.asp?id=9153110}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 113--118
\crossref{https://doi.org/10.1137/S0040585X97981512}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp162
  • https://doi.org/10.4213/tvp162
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, A. V. Kolesnikov, K. V. Medvedev, “Triangular transformations of measures”, Sb. Math., 196:3 (2005), 309–335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. I. Bogachev, A. V. Kolesnikov, “Nonlinear transformations of convex measures”, Theory Probab. Appl., 50:1 (2006), 34–52  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Kirill V. Medvedev, “Certain properties of triangular transformations of measures”, Theory Stoch. Process., 14(30):1 (2008), 95–99  mathnet
    4. Zhdanov R.I., “Continuity and differentiability of triangular mappings”, Dokl. Math., 82:2 (2010), 741–745  crossref  mathscinet  zmath  isi  isi  elib  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020